# SDR AALA961668

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Vlv
- Part number: 2C9294
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 487 - AFTER TAKEOFF BOS, WHEN LANDING GEAR LEVER SELECTED UP, NOSE LANDING GEAR DID NOT RETRACT.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT SHRAEDER VALVE AND SERVICED STRUT.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
